# SDR GTIA2020082835330

- Difficulty date: August 25, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 25,209 hours, 11,440 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL COMING FROM AIR VENT IN FWD GALLEY.  IDENTIFICATION OF THE CAUSE OF CABIN ODORS IAW TSM 05-50-00-810-831-A . PACK ISOLATION IAW TSM 21-00-00-615-002. NO ODORS NOTED A/C OK FOR CONTINUED SERVICE.
